Geat High.. Terrifying Tachycardia
Citation: BongRipperton. "Geat High.. Terrifying Tachycardia: An Experience with Products - Spice and Synthetic Cannabinoids (exp86313)". Erowid.org. Jul 22, 2010. erowid.org/exp/86313
I have been smoking cannabis for about 3 years. I would consider myself a very heavy smoker, (at least once a day) and I have been consuming marijuana at this rate for about a year. Recently my phone broke and I was not able to get in contact with my dealer for a while. I decided to try some incense.
I weighed out .5 grams on my digital scale and packed it into my bong. .5 is roughly the dose I use when smoking cannabis alone. I have heard that the JWH-018 chemical in spice is stronger than THC but I was not worried.
After smoking about half of the bowl I was feeling very high. The high was exactly like cannabis at first.
At this point I started to feel some mild stomach discomfort. I was very very very high. Mild auditory hallucinations were noticeable. I have never had this experience with marijuana.
My heart was beating very fast at this point and I was beginning to worry. I laid down in bed and began to take deep breaths which slowed my heart beat a little. I put my hand on my heart and it felt as if my heart were bursting out of my chest. I started to imagine that my ribcage was broken and my heart was being stabbed by the shattered ribs. I could feel the sharp edges of my shattered ribs through my skin. I was terrified.
At this point I fell asleep.
I woke up to find my ribs fully intact and my heart was beating at a very normal rate. Apparently this drug is not for me.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.